# SDR 2024FA0000267

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: General aviation
- Aircraft: N941EF
- Make and model: Dorner DO328100
- Aircraft serial: 3016
- Aircraft time: 17,345 hours, 18,678 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Shear Pin
- Part number: 2311900000
- Condition: Broken
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ON MARCH 28, 2024, 08:31 UTC FROM EDMO AIRFIELD FOR A MAINTENANCE ACCEPTANCE FLIGHT, THE TOWING LINK OF MSN 3016 (N941EF) DETACHED FROM THE AIRCRAFT (NOSE LANDING GEAR). THE CAUSE CAN ONLY BE A BROKEN SHEAR PIN. THE TOWING LINK AND THE SHEAR PIN WERE ALREADY FOUND ON THE RUNWAY BY AOA.   A ROOT CAUSE ANALYSIS WILL BE CARRIED OUT PROMPTLY.
